# SDR 2002UALA00327

- Difficulty date: February 26, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N106UA
- Make and model: Boeing 747451
- Aircraft serial: 26474
- Aircraft time: 35,332 hours, 4,162 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD ASSEMBLY (RIGHT SIDE) EXTERIOR EMERGENCY LIGHT (FORWARD BULB) IS INOP.  THIS DISCREPANCY WAS FOUND DURING THE COURSE OF A MAINTENANCE CHECK, (B-CK).  RELAMPED.
